# SDR SWAA2021072033115

- Difficulty date: November 29, 2020
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #1 SLAT PANEL #525DAB CRACKED JUST I/B OF SLAT ACTUATOR. / REMOVED LT WIND #1 SLAT PANEL 525 DAB NEW PANEL FABRICATED; HEAT TREATED PER DRAWING 114A8111 AND C0C412856; PANEL ANODIZED PER BAC5602 BAC5632 AND BAC5019 PANEL 525 DAB PRIMED AND INSTALLED IN REF B737 SRM SWA 51-21-72-370-801 AND 51-40-02-0G-0.
